

Environmental Training to FTE from OEM 2 Day Virtual Training: Agenda

August 25-26, 2020

Training Registration and Access information at the end of the agenda

ATTENDEES: FTE and OEM Teams

AGENDA ITEMS

Topics: Day 1 - August 25, 2020 8:30am - 4:30pm	Start Time	Presenter	
Review Agenda – 5 mins	8:30 am	Pete McGilvray	
Opening- 30 minutes • Introduction, purpose, expectations, office overview, NEPA assignment	8:35 am	FTE Leadership Jason Watts	
Efficient Transportation Decision Making (ETDM)	9:10am	75~ Minutes	
 ETDM Overview Presentation Secure site verse public access site Manual Highlights Finding On-Demand Training Turnpike-specific ETDM Tasks Planning vs Programming Screens Managing State Projects through a Programming Screen Identifying qualifying Projects Preparing projects for screening Coordinating with ETAT members Programming Screen & AN reviews Preparing the Summary Report Determining the Class of Action Publishing the Summary Report Highlights: State vs Federal Projects in ETDM Using Summary Reports to Support PD&E 		Pete McGilvray Ruth Roaza	
Break – 10 minutes ~10:20am Project Development and Environment (PD&E) Process 10:30 am 100~ Minutes			
Project Development and Environment (PD&E) Process	10.50 am	100~ Williates	
Overview of Overall Process Part 1, Chapter 4 – Project Development Part 2, Chapter 1 – Purpose and Need Part 1, Chapter 10 – NMSA and SEIR		Maria Overton Christine Haddock	





Environmental Training to FTE from OEM 2 Day Virtual Training: Agenda August 25-26, 2020

Training Registration and Access information at the end of the agenda

Part 1, Chapter 15 – Records Retention and Project File		Pete McGilvray		
Lunch Break- 70 minutes @ 12:10 pm				
Project Development and Environment (PD&E) Process	1:20 pm	90~ Minutes		
PD&E Topic Details Part 2, Chapter 2 – Traffic Part 2, Chapter 3 – Engineering Part 2, Chapter 18 – Noise Part 2, Chapter 4 - SCE		Maria Overton Brittany Bianco		
- u.o.z, o.o.p.o ooz		,		
Break – 10 minutes @ 2:50pm				
Project Development and Environment (PD&E) Process	3:00 pm	75~ Minutes		
PD&E Topic Details (Continued) Part 2, Chapter 8 – Archeological and Historic Part 2, Chapter 9 – Wetlands Part 2, Chapter 16 – Species Part 2, Chapter 17 – EFH Part 1, Chapter 12 – Permitting		Matt Marino Thu Clark		





Environmental Training to FTE from OEM 2 Day Virtual Training: Agenda

August 25-26, 2020

Training Registration and Access information at the end of the agenda

Topics: Day 2 - August 26, 2020	Start Time	Presenter	
Project Development and Environment (PD&E) Process	9:00 am	105~ Minutes	
PD&E Topic Details (Continued) Part 2, Chapter 11 – Water Resources Part 2, Chapter 13 – Floodplains Part 2, Chapter 5 – Aesthetics Part 2, Chapter 19 – Air Part 2, Chapter 20 – Contamination Part 2, Chapter 21 – Utilities Part 2, Chapter 23 – ARC Part 1, Chapter 13 – Re-evaluations		Mike Pennington Christine Haddock	
Break – 10 minutes at 10:35			
StateWide Environmental Tracker (SWEPT)	10:45 am	60~ Minutes	
 Overview Navigation Project Set Up Project Page Overview Uploading Documents Sending Project files to EDMS Non-Major State Actions New SEIR Tool (In Testing) 		Ruth Roaza Pete McGilvray	
Public Involvement in PD&E	11:45 am	15~ Minutes	
Part 1, Chapter 11 – Public Involvement		Rusty Ennemoser	
Lunch Break – 60 Minutes @ Noon			
Advanced Topics	1:00pm	90~ Minutes	
 Development of Scope and Staff Hours Scoping Tool Transitioning from PD&E to Design Differences between the State and Federal Processes Questions and Answers 		Maria Overton Katasha Cornwell / Margie Kirby	





Environmental Training to FTE from OEM 2 Day Virtual Training: Agenda

August 25-26, 2020

Training Registration and Access information at the end of the agenda

GoTo Webinar Registration / Access Information

REGISTRATION URL – YOU MUST REGISTER TO RECEIVE THE INVITATION INFORMATION

https://attendee.gotowebinar.com/register/7281791041746256139

WEBINAR ID

798-658-835

NOTE: You will be able to use the same webinar link (once you register) to access the webinar both days and throughout the training should you need to come and go. Additionally, these sessions are being recorded and will be provided after the class is over.

Prerequisites: Attendees should attend both the PD&E CBTs developed to provide an over of the processes and requirements, establish a baseline body of knowledge to facilitate better understanding during these sessions.

National Environmental Policy Act (NEPA) Introductory Courses: http://wbt.dot.state.fl.us/ois/NEPA/index.html

Project Development and Environment (PD&E) Training - Part 1

NEPA 101 Part 1 of 2 CBT (HTML5, 56:43)

Part 1 of this course provides an overview of the National Environmental Policy Act, including the historical context, specific components and other complementary laws.

NEPA 101 Part 2 of 2 CBT (HTML5, 48:03)

Part 2 of the course examines the composition of NEPA project schedules, commonly-encountered requirements, and some of the major environmental laws and Presidential Executive Orders.

Online Trainings:

OEM has developed numerous CBTs and recorded webinars all a lot of the topics to be covered during this session.

These can be found at: https://www.fdot.gov/environment/sched/train1.shtm

